# SDR DALA2017072505667

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL ACCESS 211JF AND 211EF AT COCKPIT. FLOOR PANEL ACCESS WAS REPAIRED PER B717-200 SRM.   LP# 0132355
